# SDR N6WA2012070502

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 179,449 hours, 12,211 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN MAIN CABIN DOOR IS CLOSED AND LATCHED, STILL HAVE DOOR OPEN INDICATION.  CYCLED PASSENGER DOOR SEVERAL TIMES AND OPS CHECKED IAW AMM 52-11-00.
